# SDR UIEA2019111205888

- Difficulty date: November 10, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,309 hours, 17,559 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON TAXI IN, TRIED TO START 3 TIMES.( PERFORMED SELF AND BITE CHECK OF THE ECU IAW AMM B767 49-61-05, NO FAULTS FOUND. ABORTED START MESSAGE, APU STARTED ON FOURTH ATTEMPT. OPS CHECK GOOD AT THIS TIME (1ST ATTEMPT BY MX). BATTERY RECOVERED FROM EARLIER CREW ATTEMPTS. APU OPERATION NORMAL, BATTERY SHOWED 28 VOLTS AND 3 AMPS CHARGING. )
